Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sam1991

Redness After Accutane - (I finnish accutane in 4 days!)

Recommended Posts

Hey all,

I Finnish accutane in 4 days YES!!!

Now here's my problem.

I have small red marks on my cheeks were acne used to be.

My cheeks get slightly red in the sun (i wear spf 30) and after shower .etc

what should i use too get rid of the red marks on my cheeks and to prevent my whole cheeks from heating up?

i was thinking aloe Vera

any opinions?

Share this post


Link to post
Share on other sites

if you look on the acne treatments section of this website,and look up fruit of the earth aloe vera gel there seems to be quite a lot of reviews claiming that it helped heal scars and fade red/pink marks really quickly,also makes your skin soft and evens out skin tone, i have yet to try it myself yet but i am thinking of buying a bottle now!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×